# SDR YENA2023112401454

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 47,987 hours, 16,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1447, HPN-TPA. 'ON T/O OIL SMELL IN FLIGHT ON DESCENT SAME SMELL. TURN OFF PACK 1 AND SMELL WENT AWAY ( PACKS ); REF TSM 71-00-00-810-087A SUBTASK 71-00-00-810-090A LED TO REPLACEMENT OF LP TURBINE SHAFT BLIND SEAL. REMOVED AND REPLACED BLIND CAP SEAL PER AMM 72-51-41-000-012. IDLE LEAK CHECK OK PER AMM 71-00-00-710-012B. A/C OK FOR SERVICE. THIS CLEARS MDDR 530232. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED. #1 PACK REACTIVATED AND DECON ACCOMPLISHED REF LP 3501985, ITEM 1 (COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2, CONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A.).'
